# SDR 2002FA0001355

- Difficulty date: November 20, 2002
- Submitted: December 3, 2002
- Operation: General aviation
- Aircraft: N4675G
- Make and model: Cessna 172N
- Aircraft serial: 17273301
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Part time: 11,166 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND CRACK IN FIREWALL EXT POWER PLUG BEHIND AND RADIATING OUT TO COWL SHOCK MOUNT DOUBLER AND TOWARD UPPER LT.  ALSO TOWARD LOWER RIGHT.  THIS COULD BE FROM YEARS OF CONNECTING AND DISCONNECTING EXTERNAL POWER FIREWALL NEEDS TO BE CHECK CLOSELY THIS IS NOT ALWAYS AN EASY CRACK TO SEE.
